# SDR 08FDEA03098

- Difficulty date: July 28, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AUB71321
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR JAMB AT SPOOL FITTING NR 4; HOLE "D" IS OVERSIZED TO 0.519.  VERIFIED HOLE "D" TO BE .5192 MEASURED WITH TOOL NR T8723K; MATERIAL ID FOR 3 EA FREEZE PLUGS FOR 4-"D" IS 7075-T6 AC BAR, PO 529774.6.  FABRICATED AND LOCATED HOLE IAW SRM 53-50-00, VOL I, PG 81.  FINAL HOLE SIZE 0.453.5.
